Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

A LINEAR VOLTERRA INTEGRODIFFERENTIAL EQUATION FOR VISCOELASTIC RODS AND PLATES

RICHARD D. NOREN
Quarterly of Applied Mathematics
Vol. 45, No. 3 (October 1987), pp. 503-514
Published by: Brown University
Stable URL: http://www.jstor.org/stable/43637452
Page Count: 12
  • Read Online (Free)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A LINEAR VOLTERRA INTEGRODIFFERENTIAL EQUATION FOR VISCOELASTIC RODS AND PLATES
Preview not available

Abstract

It is proved that the resolvent kernel of a certain Volterra integrodifferential equation in Hilbert space is absolutely integrable on (0, ∞). Weaker assumptions on the convolution kernel appearing in the integral term are used than in existing results. The equation arises in the linear theory of isotropic viscoelastic rods and plates.

Page Thumbnails

  • Thumbnail: Page 
503
    503
  • Thumbnail: Page 
504
    504
  • Thumbnail: Page 
505
    505
  • Thumbnail: Page 
506
    506
  • Thumbnail: Page 
507
    507
  • Thumbnail: Page 
508
    508
  • Thumbnail: Page 
509
    509
  • Thumbnail: Page 
510
    510
  • Thumbnail: Page 
511
    511
  • Thumbnail: Page 
512
    512
  • Thumbnail: Page 
513
    513
  • Thumbnail: Page 
514
    514